# SDR SWAA2017050213504

- Difficulty date: April 5, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 63,212 hours, 37,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550418
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA FLOORBEAM UPPER TEE CRACKED AT BS 328, RBL 22.    REPAIRED THE FLOORBEAM TEE IAW EA.
